Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 11, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 27, 2019, 11:32 PM CDT for Thayer County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2019, 11:32 PM CDT (04:32 UTC)
- Expired
- May 28, 2019, 12:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Thayer County, NE
The radar
The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 8:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
373
WFUS53 KGID 280432
TORGID
NEC169-280500-
/O.NEW.KGID.TO.W.0011.190528T0432Z-190528T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
1132 PM CDT Mon May 27 2019
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Southern Thayer County in south central Nebraska...
* Until midnight CDT.
* At 1132 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Chester, or 16 miles north of Belleville,
moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hubbell around 1140 PM CDT.
Hebron around 1145 PM CDT.
Alexandria and Gilead around 1200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4004 9737 4000 9750 4000 9773 4001 9773
4013 9776 4028 9737
TIME...MOT...LOC 0432Z 241DEG 27KT 4007 9765
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Heinlein1 follow-up statement
566
WWUS53 KGID 280452
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1152 PM CDT Mon May 27 2019
NEC169-280500-
/O.CON.KGID.TO.W.0011.000000T0000Z-190528T0500Z/
Thayer NE-
1152 PM CDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN THAYER COUNTY...
At 1152 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gilead, or 23 miles north of Belleville, moving
northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Thayer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4004 9737 4000 9750 4000 9766 4006 9768
4020 9756 4028 9737
TIME...MOT...LOC 0452Z 241DEG 27KT 4014 9747
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HeinleinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 27, 7:00 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 27, 7:00 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Hastings NE 700 PM CDT Mon May 27 2019 .SHORT TERM...(This evening through Tuesday) Issued at 456 PM CDT Mon May 27 2019 Main concern is potential for severe thunderstorms as well as additional heavy rain and the impact to ongoing flooding. Has been a fairly quiet day weather-wise, especially compared to 12-18hrs ago. Currently, temps are in the 70s to near 80 under p cldy skies. Looking regionally, last night's MCV/shortwave can be seen over E IA, with a trailing cold front/outflow extending to the SW to near OMA-HJH-HYS. S of this boundary, sfc Tds are in the mid to upper 60s. Scat intense convection has developed over the central High Plains in an area of upslope flow, weak-moderate instability, and strong deep layer shear. Strong to severe tstms still look like a possibility later this evening and overnight, though the exact placement and evolution still remains uncertain, even at this close of time range. I currently envision two most plausible scenarios (or a combination of the two) for our severe potential: Scenario 1) elevated convection developing after 03Z on the nose of 50-55kt LLJ near and north of a warm front. This activity would be fed by large reservoir of high theta-e airmass currently over KS/OK with steep mid-level lapse rates contributing to MUCAPE of 2000-3500 J/kg. Latest HRRR/RAP forecast soundings along with latest SREF indicate effective deep layer shear will be more than favorable for large hail potential, generally on the order of 40-60kt. There is some disagreement on location of the nose of LLJ/warm frontal placement and resultant QPF. Last several runs of HRRR as well as NAM suggest main area from Hwy 6 to I-80, but RAP has been along and just S of the state line. RAP appears to be a bit of an outlier attm. Individual cells would move SW to NE with the overall development zone shifting N with the LLJ overnight. Scenario 2) Convection developing over the High Plains moves E through W Nebraska this eve, then arrives in W CWA 03Z-06Z and is fed by developing LLJ. Several CAMs suggest this would arrive as linear features with perhaps embedded supercell structures near the boundary. In theory, this activity could have more of a damaging wind threat and perhaps a tornado or two as well, but the stabilizing boundary layer argues otherwise. Models keep this activity moving along a rather quick pace to the E, which would be good for hydro reasons. Overall, the shear/instability parameter space will likely be favorable for strong to severe storms tonight, whether it be from scenario 1 or 2, or a combination of the two. Hydro certainly remains a concern as well. Please reference the dedicated Hydrology section below for additional details. Activity should weaken and focus further E with time, coincident with a weakening and veering LLJ. There's potentially another round of severe convection in store for portions of the area Tuesday afternoon into early evening, though these details will largely depend on how activity unfolds tonight. In general, models have been trending further S with the sfc triple point and warm front and now track these features near and especially S of Hwy 6, potentially right along the state line. The 12Z NAM places the sfc low/triple point near Red Cloud, NE by 21Z. Areas along/S of warm front and E of trailing dry line would be most favorable for potential sfc based tstm development in the aftn. It is increasingly likely that areas along and N of I-80 remain in the cold sector of the system under the influence of moist, easterly upslope flow and thick low clds. However, a couple of the CAMs (namely the ARW) track what would likely be some slightly elevated supercells NE of the sfc low across the NE quadrant of the CWA. While not likely, this can not be completely discounted either. All of this depends on the speed of the upper system and current timing remains on track such that any risk for severe weather looks to remain largely confined to areas E of Hwy 281. It is possible most of the convection fires just E of the CWA altogether, but with several model solutions keeping the triple point in the SE CWA at 21Z, not ready to downplay svr potential attm. As far as severe threats: CAPE/shear once again looks favorable for supercell structures Tue PM. Large hail would be main concern for areas N of I-80 and E of Hwy 281. All modes of severe would be possible for SE quadrant of CWA, including a couple tornadoes, due to backed winds along warm front contributing to locally elevated 0-3km SRH values of 150-250 m2/s2. The main severe threat will quickly shift E Tue eve, but the upper low will remain in close proximity to continue at least a chc for shwrs/tstms into Tue night, esp for areas N of I-80. Finally, high temps on Tue are tricky. Continued trend of mid shift of decr highs, esp for areas from the Tri-Cities N and W, as low clds and E wind are more likely. Highs may still be too warm along Hwy 6 corridor, as current values are predicated on seeing a few hrs of sun in the aftn, which is uncertain. Right now, highs range from near 60 at Ord, to 82 near Beloit. .LONG TERM...(Tuesday night through Monday) Issued at 456 PM CDT Mon May 27 2019 With the main forecast concerns in the Short Term, not much time spent on the Long Term portion of the forecast. In general, though, expect a cooler, but still somewhat active, pattern for mid-week. Warmer temperatures are more zonal flow with low-end pcpn chances arrive late week and continue into next weekend. Models have trended slower and more strung out with the departing trough Tuesday night into Wednesday. In fact, nearly all the models now keep cyclonic mid to upper flow around through Thu. So what once looked like a few days of dry weather now look off an on wet, particularly for northern 1/2 to 2/3 of the CWA. Models differ on specifics, like how much QPF to expect, with GFS wetter compared to NAM/EC. Eventually, should see the low pressure weaken/move ENE and allow for shortwave ridging to move in for Fri, and perhaps Sat. General consensus is that upper pattern should become fairly zonal next weekend, with multiple small perturbations moving through. Low level moisture and instability should also increase, so off and on scat tstms will be possible. Zonal patterns don't lend much predictability for specifics, so far too soon to determine severe potential. Temperatures: combination of cool northerly flow, cld cover, and possible pcpn will keeps temps on the seasonably cool side Wed into Thu. Axis of high pressure shifts E on Fri, allowing for return to srly flow and warmer mid-level temps. Expect fairly seasonable temperatures next weekend. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday) Issued at 659 PM CDT Mon May 27 2019 Main issue will be lowering ceilings with time. Models are consistently forecast this, and feeling more confident of IFR ceilings by Tuesday morning. && .HYDROLOGY... Issued at 456 PM CDT Mon May 27 2019 Hydro remains a concern mainly tonight, and over the far SE on Tuesday. Have held off on issuing a Flash Flood Watch for now for a few reasons, some of which are uncertainty in location of tonight's tstms, faster storm motions, and lesser coverage. There is less upper forcing for widespread and continuous convection like last night, and latest CAMs keep storms moving along at a nice pace. Think areal average of 0.50-0.75" across south central NE is most appropriate attm. With that said, would not at all be surprised to have additional hydro issues tonight, on at least an isolated basis, as FFG values are low in areas that received hvy rn last night, mainly from Alma to Hastings to Aurora to Osceola. So some heavy cores passing over these areas could easily cause additional flooding or worse ongoing flooding. If confidence increases this eve on intensity and placement of strongest convection, then a Flash Flood Watch may be needed. Can't rule out some hydro concerns over the far SE Tue aftn, but the relatively small window for storms should keep the threat low/isolated. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Thies LONG TERM...Thies AVIATION...Heinlein HYDROLOGY...Thies
Hazardous weather outlook, May 27, 3:50 PM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 350 PM CDT Mon May 27 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 281200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 350 PM CDT Mon May 27 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Evening and Tonight. Various Flood Warnings and Flood Advisories remain in effect. Please refer to specific Warning and Advisory statements for further details. The majority of flooding is concentrated within 25 miles either side of a line extending from near Alma, to Hastings, to Osceola Nebraska. Thunderstorm chances return to the outlook area this evening and continue overnight with most of the area under a Slight Risk for severe weather. The main hazards would be hail to around golf ball size, wind gusts to around 60 MPH and locally heavy rainfall. The greatest potential for severe weather is along and north of the Kansas, Nebraska state line. Also, any additional appreciable rain tonight could result in new flooding, or worsen ongoing flooding. However, there is still some uncertainty regarding the most favored locations for possible heavier rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms are possible for portions of the outlook area Tuesday afternoon into early evening. The most favored area for possible severe storms will be near and especially east of the Highway 281 corridor. Large hail, damaging winds and heavy rainfall are the main threats, but a few tornadoes appear possible as well. Beyond Tuesday evening, thunderstorms remain possible off and on throughout the week, but the potential for severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation for severe storms is possible this evening and overnight. In addition, any reports of flooding would be greatly appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Thies
In the hours before
Local storm report, May 27, 10:11 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL 2 ENE KEARNEY 40.71N 99.06W
05/27/2019 E1.25 INCH BUFFALO NE NWS EMPLOYEE
&&
JCBSpecial weather statement, May 27, 10:15 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
1015 PM CDT Mon May 27 2019
KSZ006-007-018-NEZ076-085-086-280400-
Jewell KS-Smith KS-Osborne KS-Nuckolls NE-Webster NE-Clay NE-
1015 PM CDT Mon May 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEWELL...SOUTHEASTERN
SMITH...NORTHEASTERN OSBORNE...SOUTH CENTRAL CLAY...NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rosemont to Burr Oak to
Portis. Movement was northeast at 20 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Superior, Mankato, Edgar, Nelson, Lawrence, Guide Rock, Burr Oak,
Ionia, Deweese, Webber, Nora, Bostwick and Lovewell State Park.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas...and south central Nebraska.
LAT...LON 3981 9838 4024 9838 4052 9793 4001 9794
3959 9826 3957 9836 3957 9849 3953 9849
3946 9879
TIME...MOT...LOC 0315Z 239DEG 15KT 4021 9831 3985 9831 3955 9866
HeinleinLocal storm report, May 27, 10:19 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 1 N KEARNEY 40.71N 99.08W
05/27/2019 E1.00 INCH BUFFALO NE EMERGENCY MNGR
&&
PFANNKUCHLocal storm report, May 27, 10:23 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 2 NNE KEARNEY 40.73N 99.07W
05/27/2019 E2.00 INCH BUFFALO NE PUBLIC
VIA FACEBOOK PHOTO.
&&
JCBLocal storm report, May 27, 11:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL GOTHENBURG 40.93N 100.16W
05/27/2019 E1.00 INCH DAWSON NE TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, May 27, 11:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1105 PM CDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL GOTHENBURG 40.93N 100.17W
05/27/2019 E1.75 INCH DAWSON NE PUBLIC
UP TO GOLF BALL SIZE, MOST SMALLER.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 25 min |
| May 27, 9:10 PM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 9 hr |
| May 27, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 30 min |
| May 27, 9:45 PM CDT | Special Weather Statement | GID | Buffalo | 45 min |
| May 27, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 43 min |
| May 27, 10:15 PM CDT | Special Weather Statement | GID | Nuckolls | 45 min |
| May 27, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 49 min |
| May 27, 10:33 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 42 min |
| May 27, 10:36 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 39 min |
| May 27, 11:02 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 43 min |
| May 27, 11:09 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 36 min |
| May 27, 11:16 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 44 min |
| May 27, 11:36 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| May 27, 11:41 PM CDT | Severe Thunderstorm Warning | GID | Valley | 49 min |
| May 27, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 46 min |
| May 27, 11:58 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 17 min |
| May 28, 12:00 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 45 min |
| May 28, 12:18 AM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 27 min |
| May 28, 12:21 AM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Nuckolls, Thayer | 12 hr |
| May 28, 12:30 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 45 min |
| May 28, 12:36 AM CDT | Areal Flood Warning | GID | Nuckolls, Thayer | 60 hr |
| May 28, 12:44 AM CDT | Tornado Warning | GID | Buffalo, Hall, Howard, Sherman | 31 min |
| May 28, 12:48 AM CDT | Special Weather Statement | GID | Buffalo, Gosper, Phelps | 42 min |
| May 28, 1:11 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick, Nance | 49 min |
| May 28, 1:14 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Merrick, Sherman | 46 min |
| May 28, 1:55 AM CDT | Areal Flood Advisory | GID | Buffalo, Hall, Howard, Kearney, Phelps, Sherman | 14 hr |
| May 28, 2:00 AM CDT | Special Weather Statement | GID | Merrick, Nance | 45 min |
| May 28, 2:02 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 43 min |
| May 28, 2:17 AM CDT | Special Weather Statement | GID | Adams, Clay, Hall, Hamilton | 43 min |
| May 28, 2:34 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, York | 41 min |
| May 28, 2:42 AM CDT | Special Weather Statement | GID | Dawson, Gosper | 48 min |
| May 28, 2:45 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 30 min |
| May 28, 3:14 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| May 28, 4:12 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Gosper, Phelps | 12 hr |
| May 28, 5:02 AM CDT | Special Weather Statement | GID | Adams, Clay, Fillmore, Hamilton, Merrick, Nance and 2 more | 43 min |
| May 28, 6:17 AM CDT | Areal Flood Warning | GID | Merrick, Nance | 27 hr |
| May 28, 6:30 AM CDT | Areal Flood Warning | GID | Clay, Fillmore, Hamilton, York | 4 days |
| May 28, 12:14 PM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Nuckolls, Thayer | 4 hr |
| May 28, 2:07 PM CDT | Areal Flood Advisory | GID | Valley | 5 hr |
| May 28, 3:29 PM CDT | Areal Flood Warning | GID | Polk | 48 hr |
| May 28, 4:10 PM CDT | Areal Flood Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Hall and 6 more | 72 hr |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 36 min |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.